# SDR DL757952740

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Le Slat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK FROM SCHEDULED MTC, INSTALLED PERMANENT REPAIR FOR DENT ON NR 9 L/E SLAT, PER SRM 57-43-02.
